Infinite 2-class field towers of some imaginary quadratic number fields

Volume 113 / 2004

Yutaka Sueyoshi Acta Arithmetica 113 (2004), 251-257 MSC: Primary 11R37; Secondary 11R11, 11R29. DOI: 10.4064/aa113-3-3

Authors

  • Yutaka SueyoshiDepartment of Computer and Information Sciences
    Faculty of Engineering
    Nagasaki University
    1-14 Bunkyo-machi
    Nagasaki 852-8521, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image